# SDR CA090824003

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 5,468 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 800029501
- Condition: Missing
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE DOWNLOCK SWITCH ASSY WAS FOUND TO BE MISSING. THE ACTUATOR/LEVER THAT CONTACTS THE DOWNLOCK/UPLOCK WHEEL ON THE NLG DRAG BRACE. DURING GEAR EXTENSION FOR LANDING, THE PILOT FAILED TO GET A GREEN FOR THE NLG DOWN AND LOCKED. AFTER FLYING OUR AIRFIELD FOR VISUAL CONFIRMATION OF NLG DOWN AND LOCKED, THE ACFT LANDED WITHOUT FURTHER INCIDENT.
